# SDR QXEA2009041300247

- Difficulty date: April 7, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 4,702 hours, 4,990 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 8220615312
- Part serial: 1261G
- Condition: Failed
- Location: Radio
- Part time: 11,420 hours, 11,870 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - AFTER ADDING POWER FOR TAKEOFF JUST OVER THE GATE STICK PUSHER CAUTION LIGHT AND GPWS CAUTION LIGHTS ILLUMINATED ABORTED TAKEOFF AND RETURNED TO GATE.  FIRST OFFICER RAD ALT TURNED RED FROM 0 TO RED RA.  PLACED THE RADIO ALTIMETER ON MEL 34-40-6.  RETURNED TO SERVICE.  REPLACED THE NR 2 RAD ALT R/T.  OPERATIONAL CHECKS GOOD.
